# SDR REXA2025041000417

- Difficulty date: February 19, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 22R (P/N SH670-31210-2) FOUND TO BE CORRODED BETWEEN FS280 - FS295. REMOVED STGR 22R P/N:SH670-31210-2 SEGMENT FROM FS 280.00 AND FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW STGR 22R P/N:SH670-31210-2U SEGMENT FROM FS 280.00 AND FS 333.00 IAW CRJ700 SRM 51-40-11-001-001-A01.INSTALLED NEW STGR 22R P/N:SH670-31210-2 SEGMENT FROM FS 280.00 AND FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 51-42-21-001-001-A01.EDGE SEALED AND PAINTED NEW STGR 22R IAW CRJ700 SRM 51-23-00-001-001-A01. AND CRJ700 SRM 51-21-16-001-001-A01.
